# SDR CALA2025061005422

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,619 hours, 18,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PREPARATION TO REMOVE DOOR LINER PULLED AND COLLARD CBS P91 D7 AND D9 REF AMM 52-22-51 CLOSED CBS AND SHUT EANDE DOOR
